# SDR 20000914SH019

- Difficulty date: September 7, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: RFS2010
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,006 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, PN 2-1585-R, FAILED PREMATURELY.  NR 1 STATOR CRACKED AT RELIEF HOLE.  NR 2 STATOR HAS MULTIPLE LINE CRACKS AT RELIEF HOLES.  HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSY SHOULD LAST 2,000 CYCLES.  (X)
